Hori-Vafa mirror models for complete intersections in weighted projective spaces and weak Landau-Ginzburg models

Victor Przyjalkowski 1
  • 1 Steklov Mathematical Institute


We prove that Hori-Vafa mirror models for smooth Fano complete intersections in weighted projective spaces admit an interpretation as Laurent polynomials.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Dimca A., Singularities and coverings of weighted complete intersections, J. Reine Angew. Math., 1986, 366, 184–193 http://dx.doi.org/10.1515/crll.1986.366.184

  • [2] Dolgachev I., Weighted projective varieties, In: Group Actions and Vector Fields, Vancouver, 1981, Lecture Notes in Math., 956, Springer, Berlin, 1982, 34–71 http://dx.doi.org/10.1007/BFb0101508

  • [3] Douai A., Construction de variétés de Frobenius via les polynômes de Laurent: une autre approche, In: Singularités, Inst. Élie Cartan, 18, Université de Nancy, Nancy, 2005, 105–123

  • [4] Douai A., Mann E., The small quantum cohomology of a weighted projective space, a mirror D-module and their classical limits, preprint available at http://arxiv.org/abs/0909.4063

  • [5] Givental A., Equivariant Gromov-Witten invariants, Int. Math. Res. Not., 1996, 613–663

  • [6] Hori K., Vafa C., Mirror symmetry, preprint available at http://arxiv.org/abs/hep-th/0002222

  • [7] Ilten N.O., Przyjalkowski V., Toric degenerations of Fano threefolds giving weak Landau-Ginzburg models, preprint available at http://arxiv.org/abs/1102.4664

  • [8] Przyjalkowski V.V., Quantum cohomology of smooth complete intersections in weighted projective spaces and in singular toric varieties, Mat. Sb., 2007, 198(9), 107–122

  • [9] Przyjalkowski V., On Landau-Ginzburg models for Fano varieties, Commun. Number Theory Phys., 2008, 1(4), 713–728

  • [10] Przyjalkowski V., Weak Landau-Ginzburg models for smooth Fano threefolds, preprint available at http://arxiv.org/abs/0902.4668


Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.